MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ORTHOLOCK EX-PIN 3 X 110; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO ORTHOLOCK EX-PIN 3 X 110; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007103110
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure at the user facility an ortholock pin was broken off in the patient's bone during a navigated procedure.The pin was intentionally left to prevent further harm at the discretion of the surgeon.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Additional information added for d4, d10, h3, h4 device evaluation: follow-up report submitted to document device evaluation results.H3 other text : discarded by user.
 
Event or Problem Description

Brand Name
ORTHOLOCK EX-PIN 3 X 110
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10322221
Report Number0001811755-2020-01808
Device Sequence Number3084004
Product Code HAW
UDI-Device Identifier54546540503225
UDI-Public54546540503225
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6007103110
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer09/23/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1